You are here

Linear Systems in Self-Adjoint Form

by Cornelius Lanczos

Year of Award: 1960

Award: Chauvenet Prize

Publication Information: The American Mathematical Monthly, vol. 65, (1958), pp. 665-679

Summary: The author approaches the problem of general linear algebraic systems by showing that the properties of symmetric matrices are extendable to arbitrary matrices to a surprisingly large degree, without demanding anything but orthogonal transformations.

Read the Article:

About the Author: (from The American Mathematical Monthly, vol. 65 (1958)) Cornelius Lanczos was at the Dublin Institute for Advanced Studies at the time of publication.

 

Subject classification(s): Index
Publication Date: 
Friday, October 10, 2008

Dummy View - NOT TO BE DELETED